# SDR DALA2022121208015

- Difficulty date: December 8, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 92,830 hours, 42,283 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arm
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 675 L2 DOOR WAS DIFFICULT TO OPEN. CORRECTIVE ACTION: AFT GIRT BAR ROTATING ARM UPPER FITTING BROKEN. PINNED L2 DOOR SLIDE, RMVD GIRT BART FROM GIRT BAR CARRIER. RMVD L2 DOOR SLIDE PER AMDS. RMVD AND INSTALLED NEW UPPER BEARING ARM AND ROD FOR AFT GIRT BAR ROTATING ARM IAW B757 AMM 52-11. GIRT BAR ROTATING ARMS CHECK NORMAL. RE-INSTALLED L2 DOOR SLIDE IAW JOB CARD. (9732102)
